理论数学

Vol.3 No.3 (May 2013)

对偶平坦的四次根式度量
Dually Flat Fourth Root Metric

 

作者:

徐 兵 :宁波大学数学系

 

关键词:

芬斯勒度量对偶平坦测地系数Finsler Metric Dually Flat Geodetic Coefficients

 

摘要:

本文主要研究三类带根号的芬斯勒度量,并得到了它们作为对偶平坦度量时所满足的微分方程,进一步探讨了三类度量之间的关系。

In this paper, we mainly study three kinds of Finsler metrics which have the square root, and get some differential equations when they are dually flat. Furthermore, we discuss the relationship between the three kinds of Finsler metrics.

文章引用:

徐 兵 (2013) 对偶平坦的四次根式度量。 理论数学, 3, 195-200. doi: 10.12677/PM.2013.33029

 

参考文献

分享
Top